Hyperglycemia may occur as a complication in patients with leukemia during induction therapy with L-asparaginase and steroids. The reported incidence is about 10%. The present report concerns three patients with acute lymphoblastic leukemia (ALL), complicated by hyperglycemia. Their ages were 10, 12, and 9 years, respectively. Past histories were normal, with no diabetes mellitus or other endocrine disorders in their families. Case 1 was an obese boy who developed pancreatitis and diabetic ketoacidosis (DKA) in his remission induction therapy which had included both L-asparaginase and steroids. Cases 2 and 3 both presented with polyuria and elevated postprandial blood sugar. For all patients, insulin was administered to control their blood sugars; the maximal daily dosage of insulin dispensed was 2.1 U/kg, 0.5 U/kg, and 0.7 U/kg, respectively. Increased plasma insulin and C-peptide levels suggestive of insulin resistance were observed in Case 3. The outcome of hyperglycemia in these three patients was good. The symptoms of this complication may vary from mild glucose intolerance to severe, or even fatal, DKA. Thus, periodic determinations of urine glucose and postprandial blood sugar are important for early recognition to prevent further life-threatening consequences.